# SDR ASAA2024053050895

- Difficulty date: May 30, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: L2 Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL CORRODED AT NUTPLATES 2 INCHES INBOARD OF AFT GIRT BAR FITTING.  GROUNDED - YES. REMOVED CORROSION AT 2EA FASTENER HOLES. FWD FAST. AREA, ORIGINAL THICK-.315", MAT:REMOVED .004", REMAINING THICK-.311". AFT FAST. HOLE AREA, ORIGINAL THICK-.315", MAT. REMOVED. 010", REMAINING THICK-.305". FOUND TO BE WITHIN LIMITS IAW A320 SRM 53-41-14-300-001 REV 149-01MAY2024. APPLIED PROTECTIVE TREATMENT IAW A320 SRM  51-21-11/001 AND 51-23-11/001 REV 149-01MAY2024. CATEGORY A REPAIR
